Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The stable structure of quite general linear groups


Author: Hyman Bass
Journal: Bull. Amer. Math. Soc. 70 (1964), 429-433
DOI: https://doi.org/10.1090/S0002-9904-1964-11130-7
MathSciNet review: 0160825
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, K-theory and stable algebra, Inst. Hautes Études Sci. Publ. Math. MR 174604
  • 2. H. Bass, A. Heller and R. Swan, The Whitehead group of a polynomial extension, (to appear). MR 174605
  • 3. H. Bass, M. Lazard and J.-P. Serre, Sous groupes d'indice fini dans SL(n, Z), Bull. Amer. Math. Soc. 70 (1964), 385-392. MR 161913
  • 4. H. Bass and S. Schanuel, The homotopy theory of projective modules, Bull. Amer. Math. Soc. 68 (1962), 425-428. MR 152559
  • 5. J. Dieudonné, Les déterminants sur un corps non commutatif, Bull. Soc. Math. France 71 (1943), 27-45. MR 12273
  • 6. G. Higman, The units of group rings, Proc. London Math. Soc. 46 (1940), 231-248. MR 2137
  • 7. W. Klingenberg, Lineare Gruppen über lokalen Ringen, Amer. J. Math. 83 (1961), 137-153. MR 124412
  • 8. W. Klingenberg, Die Struktur der linearen Gruppe über einem nichtkommutatives lokalen Ring, Arch. Math. 13 (1962), 73-81. MR 143817
  • 9. J. H. C. Whitehead, Simple homotopy types, Amer. J. Math. 72 (1950), 1-57 MR 35437


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11130-7

American Mathematical Society